Surjective Toeplitz operators

Hartmann, Andreas and Sarason, Donald and Seip, Kristian: Surjective Toeplitz operators. Acta scientiarum mathematicarum, (70) 3-4. pp. 609-621. (2004)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2004
Volume: 70
Number: 3-4
Page Range: pp. 609-621
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 620-621.; Abstract
Official URL:
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:42

Actions (login required)

View Item View Item